# SDR 9502612769

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- Engine: Pwa JT8D17R
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

IN CRUISE FLIGHT, THE NR 2 ENGINE FIRE WARNING SYSTEM ACTIVATED.  THE ENGINE WAS SHUT DOWN AND ONE FIRE BOTTLE WAS DISCHARGED.  NO SECONDARY INDICATION OF FIRE WAS NOTED.  THE FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  A FAULT WAS LOCATED IN THE NR 2 ENGINE FIRE LOOP.  THE LOOP AND FIRE BOTTLE WERE REPLACED.  THE SYSTEM TESTED OK.  AIRCRAFT WAS RETURNED TO SERVICE.
